Alert archive / North Carolina / Flash Flood Warnings in 2009
Flash Flood Warning 18, NWS Raleigh, NC
NWS Raleigh, NC issued this flash flood warning at Jul 20, 2009, 5:03 PM EDT for Stanly County, North Carolina. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 20, 2009, 5:03 PM EDT (21:03 UTC)
- Expired
- Jul 20, 2009, 7:05 PM EDT
- In force
- 2 hr
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Flood severity
- None
County Stanly County, NC
The radar
The Raleigh/Durham radar (KRAX), 159 km from the middle of the area, began a volume at 21:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 9.1 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 632 J/kg
- Mixed-layer CIN
- -47 J/kg
- Mixed-layer LCL
- 660 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 58 m²/s²
- 0-3 km storm-relative helicity
- 99 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS52 KRAH 202103
FFWRAH
NCC167-210000-
/O.NEW.KRAH.FF.W.0018.090720T2103Z-090721T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
503 PM EDT MON JUL 20 2009
THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
STANLY COUNTY IN CENTRAL NORTH CAROLINA
* UNTIL 800 PM EDT
* AT 459 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAIN OVER STANLY COUNTY.
* LOCATIONS THREATENED WITH FLOODING INCLUDE PLYLER AND ALBEMARLE.
RAINFALL RATE OF TWO INCHES PER HOUR OR MORE WILL QUICKLY CAUSE
FLOODING IN LOW AREAS AND NEAR CREEKS AND STREAMS. RESIDENTS AND
MOTORISTS SHOULD BE ALERT TO THE DANGEROUS SITUATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS...TURN AROUND...DONT DROWN.
&&
LAT...LON 3537 8006 3521 8015 3525 8035 3537 8038
3547 8030 3547 8014
$$
142 follow-up statements
000
WGUS72 KRAH 202143
FFSRAH
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
543 PM EDT MON JUL 20 2009
NCC167-210000-
/O.CON.KRAH.FF.W.0018.000000T0000Z-090721T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
STANLY NC-
543 PM EDT MON JUL 20 2009
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 800 PM EDT FOR
STANLY COUNTY...
AT 539 PM EDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLASH
FLOODING NEAR THE ENDY COMMUNITY. REPORTS WERE THAT ROUTE 24 27 WAS
IMPASSIBLE IN SPOTS DUE TO FLOOD WATERS. THIS IS NEAR WHERE THE ROAD
CROSSES LITTLE BEAR CREEK.
WHILE THE HEAVIEST RAIN HAD MOVED TO THE NORTHEAST AT 539 PM...
RUNOFF CAN PERSIST FOR SOME TIME. NATIONAL WEATHER SERVICE DOPPLER
RADAR ESTIMATED THAT NEARLY 2.75 INCHES OF RAIN HAD OCCURRED ALONG
ROUTE 24 27 SOUTHWEST OF ALBEMARLE. ANOTHER QUARTER TO HALF INCH OF
RAIN IS POSSIBLE IN THIS AREA BETWEEN 545 PM AND 615 PM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN HILLY TERRAIN THERE ARE MANY LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
&&
LAT...LON 3537 8006 3521 8015 3525 8035 3537 8038
3547 8030 3547 8014
$$
DJF000
WGUS72 KRAH 202305
FFSRAH
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
705 PM EDT MON JUL 20 2009
NCC167-202313-
/O.CAN.KRAH.FF.W.0018.000000T0000Z-090721T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
STANLY NC-
705 PM EDT MON JUL 20 2009
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR STANLY COUNTY...
THE HEAVY RAIN HAS MOVED OUT OF THE REGION AND WARNING HAS BEEN
CANCELED.
LAT...LON 3537 8006 3521 8015 3525 8035 3537 8038
3547 8030 3547 8014
$$
BADGETTWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this flash flood warning went out at Jul 20, 2:15 PM EDT, 2 hours 48 minutes earlier.
Area forecast discussion, Jul 20, 2:15 PM EDT, 2 hours 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RALEIGH NC 215 PM EDT MON JUL 20 2009 .SYNOPSIS... THE COMBINATION OF A STATIONARY FRONT SITTING OVER EASTERN NORTH CAROLINA... AND UPPER LEVEL LOW PRESSURE SITTING JUST TO OUR WEST... WILL KEEP HUMID AND UNSETTLED WEATHER OVER THE REGION INTO MIDWEEK. && .NEAR TERM /THROUGH TONIGHT/... AS OF 215 PM MONDAY... THE UPPER JET MAXIMA IS LOCATED OVER THE BLUE RIDGE THIS AFTERNOON WITH STREAKY CONVECTION BEGINNING TO FIRE IN THE DESTABILIZED AIRMASS IN THE WESTERN CWFA. MEANWHILE...ONGOING CONVECTION OVER THE EASTERN CWFA IS BECOMING MORE WIDESPREAD. THE SLOW EASTWARD TRANSLATION OF THE UPPER SUPPORT IS TENDING TO ANCHOR THE CONVECTIONS INITIATION POINT...CREATING TRAINING ECHOES WHICH WILL CREATE A THREAT FOR FLOODING IF ONE OF THE CONVECTIVE STREAKS LINES UP OVER AN URBAN SETTING. ONGOING LIKELY POPS THROUGH EVENING LOOK ON TRACK...WITH A DIMINISHING TREND OVERNIGHT WITH LOSS OF INSOLATION. UPPER TROF CONTINUES TO PROVIDE SOME DYNAMIC SUPPORT INTO THE NORTHEASTERN CORNER OF THE CWFA THROUGH SUNRISE...SO WILL HANG ON TO CHANCE POPS IN THAT AREA ALL NIGHT. ONGOING FORECAST MINS REMAIN IN LINE WITH LATEST MOS NUMBERS... MID-UPPER 60S...SO SEE NO REASON TO MAKE SIGNIFICANT CHANGES. && .SHORT TERM /TUESDAY THROUGH TUESDAY NIGHT/... AS OF 215 PM MONDAY... THE UPPER TROUGH WILL SWING THROUGH THE AREA FROM SOUTHWEST TO NORTHEAST ON TUESDAY. CONVECTION WILL BE SCATTERED AHEAD OF THE TROF IN THE NORTHEAST...DIMINISHING BACK TO THE WEST ACCORDINGLY. SKIES SHOULD BE AT LEAST PARTLY SUNNY IN THE WEST DUE TO MIXING AND SUBSIDENCE BEHIND THE TROF...WITH LINGERING CLOUDINESS IN THE EAST. AN AFTERNOON CU FIELD WILL DEVELOP DURING IN THE EARLY AFTERNOON AS TEMPS REACH THE MID AND UPPER 80S. TUE NIGHT...THE UPPER TROF WILL BE NORTH OF THE AREA WITH LARGER SCALE LIFT WANING. WILL HAVE ONLY LINGERING SLIGHT CHANCES FOR PRECIP OVERNIGHT. WITH NO CHANGE TO AIRMASS...EXPECT LOWS TO FOLLOW A SIMILAR TREND...IN THE MID TO UPPER 60S. && .LONG TERM /WEDNESDAY THROUGH MONDAY/... AS OF 230 PM MONDAY... WEAK SOUTH FLOW AT THE SURFACE IN GENERAL DURING THE PERIOD. FLOW BECOMES NEAR ZERO FRIDAY AS PRESSURE GRADIENT DROPS. SOUTH TO SOUTHWEST WINDS BEGIN TO PICK UP SATURDAY AHEAD OF LOW PRESSURE IN THE WESTERN GREAT LAKES...THOUGH THE GFS IS TOO FAR SOUTH AND DEEP WITH THIS LOW. DECENT UPPER TROUGH WEST OF THE MISSISSIPPI BY SATURDAY NIGHT WITH WITH THE ECMWF BRINGING PRECIPITATION IN DURING THIS TIME AND EXTENDING IT INTO SUNDAY. SLOWER TIMING IS ALMOST ALWAYS BEST (CANADIAN EVEN SLOWER) SO WILL DELAY ANY ENHANCEMENT OF RAIN CHANCES TO SUNDAY. SURFACE FLOW CONTINUES SOUTH INTO MONDAY WITH RAIN CHANCES NEAR TO A BIT BELOW CLIMATOLOGY THEN. UNTIL SUNDAY RAIN CHANCES WILL BE BEST IN THE AFTERNOON AND IN THE EAST... WHERE MOISTURE AND INSTABILITY BEST. FRIDAY COULD POTENTIALLY BE THE DRIEST DAY AS A WHOLE OVER CENTRAL NORTH CAROLINA DUE TO THE WEAK WIND FIELD LIMITING CONVERGENCE. TEMPERATURES NOT FAR FROM CLIMATOLOGY WITH MORNING LOWS 66 TO 72 AND HIGH TEMPERATURES 86 TO 92. && .AVIATION /18Z MONDAY THROUGH SATURDAY/... AS OF 130 PM MONDAY... SURFACE FRONT STRETCHES ACROSS EASTERN NORTH CAROLINA FROM RDU SOUTHWEST TO NEAR ROCKINGHAM EARLY THIS AFTERNOON. TSRA ARE DEVELOPING IN THE WARM SECTOR EAST OF THE FRONT AND ARE EXPECTED TO BECOME QUITE NUMEROUS DUE TO THE EASTWARD TRANSLATION OF AN UPPER JET STREAK ON THE EAST SIDE OF THE DEEP UPPER TROF OVER THE OHIO VALLEY. AS SUCH...WILL HAVE A PERIOD OF THUNDER IN THE EASTERN TAFS...RDU/FAY/RWI...UNTIL LOSS OF INSOLATION AROUND 02Z. IN THE WEST...THUNDER IS STILL A POSSIBILITY...BUT COVERAGE SHOULD BE A BIT MORE SCATTERED...AND WILL HANDLE WITH VCTS IN THE TAFS. THE UPPER TROF WILL GRADUALLY LIFT OUT OVERNIGHT...WITH CHANCES FOR CONVECTION COVERAGE DIMINISHING EARLY TONIGHT...THEN ENDING IN THE EAST AROUND MIDNIGHT. THE MOISTER AIRMASS IN THE EAST WILL BE CONDUCIVE TO SOME MVFR... PERHAPS IFR...FOG IN THE EAST IN THE USUAL 09-12Z TIME FRAME. IF CLOUD COVERAGE DISSIPATES OVERNIGHT...COULD SEE BRIEF IFR CEILINGS IN THE EAST DURING THE USUAL 09-12Z TIME FRAME AS WELL. SUBSIDENCE AND MIXING SHOULD PRODUCE PARTLY CLOUDY SKIES TOMORROW MORNING... WITH A VFR CU FIELD DEVELOPING AS TEMPS REACH THE MID 80S AROUND NOONTIME. LOOKING BEYOND TONIGHT: SCATTERED STORMS ARE POSSIBLE...MAINLY EAST...TUESDAY AFTERNOON/EVENING ASSOCIATED WITH THE UPPER LOW LIFTING NORTHEAST AND OUT OF NE CWA. THEN BEHIND THIS DISTURBANCE WE SHOULD SEE CONVECTIVE COVERAGE REDUCED TO ISOLATED TO SCATTERED THROUGH THE REST OF THE WORK WEEK. MVFR VSBYS IN FOG ARE POSSIBLE EACH MORNING WEDNESDAY THROUGH SATURDAY. && .RAH WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...HARTFIELD NEAR TERM...MLM SHORT TERM...MLM LONG TERM...BSD AVIATION...MLM
Hazardous weather outlook, Jul 20, 10:00 AM EDT, 7 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RALEIGH NC 1000 AM EDT MON JUL 20 2009 NCZ007>011-021>028-038>043-073>078-083>086-088-089-210900- PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-WAKE- JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON- RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- 1000 AM EDT MON JUL 20 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AND CONTINUE INTO THE EVENING. A FEW OF THESE STORMS MAY BECOME SEVERE. DAMAGING WIND GUSTS EXCEEDING 50 MPH AND HAIL LARGER THAN 3/4 INCH ARE POSSIBLE. IN ADDITION...THERE IS A CHANCE THAT SEVERAL STORMS COULD PASS OVER SOME LOCATIONS WITHIN A PERIOD OF 2 TO 3 HOURS...PRODUCING LOCALIZED FLASH FLOODING...ESPECIALLY IN URBAN AREAS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON INTO THE EVENING HOURS. SPOTTERS SHOULD STAY TUNED AND REPORT ANY SEVERE WEATHER. 13
In the hours before
Local storm report, Jul 20, 3:59 PM EDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
359 PM EDT MON JUL 20 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM HAIL 1 SSW GLENDON 35.46N 79.54W
07/20/2009 E1.00 INCH MOORE NC LAW ENFORCEMENT
NICKLE TO QUARTER SIZE HAIL REPORTED AT THE HIGH FIELD
FIRE DEPARTMENT
&&
PAGANOSpecial weather statement, Jul 20, 4:00 PM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 400 PM EDT MON JUL 20 2009 NCZ024-025-040>042-076-202100- CHATHAM-DURHAM-JOHNSTON-LEE-ORANGE-WAKE- 400 PM EDT MON JUL 20 2009 ...THUNDERSTORMS WITH HEAVY RAIN...STRONG GUSTY WINDS AND HAIL WILL CONTINUE TO DEVELOP ACROSS THE TRIANGLE THROUGH 500 PM EDT... AT 355 PM EDT...DOPPLER RADAR INDICATED NUMEROUS THUNDERSTORMS WITH VERY HEAVY RAIN OVER THE TRIANGLE...MOVING NORTHEAST AT 10 MPH. THE STRONGEST THUNDERSTORMS WILL MOVE NEAR NEW HOPE...FALLS LAKE...WAKE FOREST...DURHAM...FEARRINGTON AND PITTSBORO.. AND...ROLESVILLE...PURNELL. GUSTY WINDS OF 30 TO 45 MPH...VERY HEAVY RAIN AND DANGEROUS CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THESE STORMS. THE HEAVY RAIN WILL LIKELY MAKE TRAVEL DIFFICULT DURING THE EVENING RUSH HOUR. BLAES
Local storm report, Jul 20, 4:20 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
420 PM EDT MON JUL 20 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM HAIL 1 NNE WINSTON-SALEM 36.11N 80.26W
07/20/2009 E1.00 INCH FORSYTH NC LAW ENFORCEMENT
QUARTER SIZE HAIL REPORTED AT SMITH REYNOLDS AIRPORT
&&
PAGANOSpecial weather statement, Jul 20, 4:30 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 430 PM EDT MON JUL 20 2009 NCZ024-025-040-202130- CHATHAM-DURHAM-ORANGE- 430 PM EDT MON JUL 20 2009 ...STRONG THUNDERSTORMS WILL MOVE ACROSS ORANGE...DURHAM AND CHATHAM COUNTIES THROUGH 530 PM EDT... AT 429 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS OVER CARRBORO...OR ABOUT 5 MILES SOUTHWEST OF CHAPEL HILL...MOVING NORTH AT 10 MPH. THE STRONG THUNDERSTORMS WILL BE NEAR CARRBORO...CHAPEL HILL. GUSTY WINDS OF 30 TO 40 MPH...SMALL HAIL AND DANGEROUS CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THESE THUNDERSTORMS. THE HEAVY RAIN WILL LIKELY MAKE TRAVEL DIFFICULT DURING THE EVENING RUSH HOUR. PAGANO
Special weather statement, Jul 20, 4:32 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 432 PM EDT MON JUL 20 2009 NCZ011-028-202130- EDGECOMBE-HALIFAX- 432 PM EDT MON JUL 20 2009 ...SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN WILL MOVE ACROSS HALIFAX AND EDGECOMBE COUNTIES AT LEAST THROUGH 530 PM EDT... AT 429 PM EDT...DOPPLER RADAR INDICATED SHOWERS AND THUNDERSTORMS WITH VERY HEAVY RAIN AROUND ENFIELD...OR ABOUT 10 MILES SOUTH OF HALIFAX...MOVING NORTHEAST AT 30 MPH. AREAS OF HEAVY RAIN WILL MOVE ACROSS HALIFAX AND EDGECOMBE COUNTIES THROUGH AT LEAST 530 PM EDT. SOME LOCATIONS WHICH WILL EXPERIENCE HEAVY RAIN INCLUDE TILLERY...AND HALIFAX. AN INCH OF ADDITIONAL RAIN COULD OCCUR WITH SHOWERS AND THUNDERSTORMS IN AS LITTLE AS 30 MINUTES...RESULTING IN PONDING OF WATER ON ROADS. DONT WAIT UNTIL YOU SEE THE FIRST LIGHTNING FLASH BEFORE HEADING TO SAFETY. INSTEAD...MOVE INDOORS AT THE FIRST SIGN OF THREATENING SKIES OR THE FIRST SOUND OF THUNDER. MAKE SURE THAT LIGHTNING IS WELL AWAY FROM YOUR LOCATION BEFORE RESUMING OUTDOOR ACTIVITY. STAY TUNED TO THIS STATION FOR THE LATEST WEATHER INFORMATION. DJF
Local storm report, Jul 20, 4:55 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
455 PM EDT MON JUL 20 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM HAIL NE KERNERSVILLE 36.12N 80.07W
07/20/2009 E0.88 INCH FORSYTH NC AMATEUR RADIO
NICKLE SIZE HAIL REPORTED AT THE INTERSECTION OF DOBSON
STREET AND OLD VALLEY SCHOOL ROAD
&&
PAGANOThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 9:26 PM EDT | Areal Flood Advisory | RAH | Sampson | 2 hr |
| Jul 20, 3:32 AM EDT | Severe Thunderstorm Warning | RAH | Halifax, Warren | 43 min |
| Jul 20, 3:51 AM EDT | Areal Flood Advisory | RAH | Forsyth | 86 min |
| Jul 20, 2:32 PM EDT | Areal Flood Advisory | RAH | Cumberland, Harnett | 63 min |
| Jul 20, 3:12 PM EDT | Severe Thunderstorm Warning | RAH | Moore | 33 min |
| Jul 20, 3:39 PM EDT | Severe Thunderstorm Warning | RAH | Forsyth | 36 min |
| Jul 20, 3:44 PM EDT | Severe Thunderstorm Warning | RAH | Chatham, Moore, Randolph | 46 min |
| Jul 20, 4:07 PM EDT | Severe Thunderstorm Warning | RAH | Forsyth | 38 min |
| Jul 20, 4:15 PM EDT | Severe Thunderstorm Warning | RAH | Anson, Montgomery, Stanly | 60 min |
| Jul 20, 4:40 PM EDT | Severe Thunderstorm Warning | RAH | Forsyth, Guilford | 50 min |
| Jul 20, 4:47 PM EDT | Severe Thunderstorm Warning | RAH | Durham, Orange | 43 min |
| Jul 20, 5:11 PM EDT | Severe Thunderstorm Warning | RAH | Stanly | 49 min |
| Jul 20, 5:22 PM EDT | Severe Thunderstorm Warning | RAH | Guilford | 28 min |
| Jul 20, 5:47 PM EDT | Flash Flood Warning | RAH | Montgomery | 115 min |
| Jul 20, 5:57 PM EDT | Severe Thunderstorm Warning | RAH | Montgomery | 63 min |
| Jul 20, 6:02 PM EDT | Severe Thunderstorm Warning | RAH | Davidson | 43 min |
| Jul 20, 6:21 PM EDT | Severe Thunderstorm Warning | RAH | Johnston | 22 min |
| Jul 20, 6:49 PM EDT | Severe Thunderstorm Warning | RAH | Moore | 42 min |
Nearby
Flash Flood Warnings in North Carolina, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.